# SDR CALA2019050300679

- Difficulty date: April 25, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FR-16 DOOR STOP NR 1 LOWER INBOARD HOLE CRACKED IN FRAME INTERCOSTAL PER NON ROUTINE 9296414 ACCOMPLISHED INTERIM REPAIR PER ECRA 5311-02133. IT IS REQUIRED TO ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT THE LT FR16 DOOR STOP NR 1 AS PER PART 2OF ECRA 5311-02133 ON OR BEFORE THE AIRCRAFT REACHES 37898 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12900 AIRCRAFT FLIGHT CYCLES THEREAFTER. INSPECTION REQUIREMENTS ARE FOR AS PER PART 1 OF THIS ECRA IS CONSIDERED PERMANENT PROVIDED 2133 PART 2. PER ECRA 5311-02133 PART 3 THE REPAIR ACCOMPLISHED LT FR16 DOOR STOP FITTING NR 1 HOLE NR 3 AND HOLE NR 4 PER ECRA 5311-0 ALL THE STATED INSPECTION REQUIREMENTS PER PART 2 OF THIS ECRA A RE COMPLIED WITH. DOOR STOP NR 1 AS PER PART 2 OF EC/RA 5311-02133 ON OR BEFORE THE AIRCRAFT REACHES 37,898 TOTAL FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,900 AIRCRAFT FLIGHT CYCLES THEREAFTER. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT THE LT FR 16 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
